Ask a doctor

Red Patches from Silikon 1000?

I had silikon 1000 by a respected board certified dr. Last one done in march. I have these red patches where the silikon was injected. How long does this last. Dr has tried vbeam, steriod injection, desonide, predisone, and minocycline. My scars would look amazing if it weren't for the redness. Flat! My dr seems as nothing is wrong. Scars have a little bit of a maroon color in the middles and just a roceasca type redness surrounding them. What can I do? Didn't have redness prior. Help NYC area.

Doctor Answers (1)

Redness in Area Treated with Silicone

+1

I have injected hundreds of patient with silicone, and have rarely seen redness in the areas injected as you described. It is hard to say without seeing you in person what the redness is likely related to. I can understand your frustration and am hopeful there are ways to improve the redness. I recommend you consult with a board-certified physician experienced in injecting silicone for a second opinion. 

Web reference: http://www.barnettdermatology.com/treatments.php?id=16

New York Dermatologist
4.5 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...